Advertisement

Reactions Weekly

, Volume 1736, Issue 1, pp 145–145 | Cite as

Multiple drugs

Various toxicities: 265 case reports
Case report
  • 93 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a multi-centric, post-marketing observational, pharmacovigilance study, 265 patients including one woman and one man [10 patients aged 24−65 years; not all sexes and specific ages stated] were described, who developed various toxicities during treatment with dimethyl fumarate, fingolimod, glatiramer acetate, interferon-β-1a, interferon-β-1b, natalizumab, peginterferon-β-1a or teriflunomide for relapsing-remitting multiple sclerosis (RR-MS). Additionally, two of these 265 patients died due to the toxicities (bilateral ovarian carcinoma or aortic dissection).

The patients, who had RR-MS, received treatment with interferon-β-1a injection [Avonex] (23 patients), interferon-β-1a injection [Rebif; interferon-β-1a-R] (30 patients), interferon-β-1b injection [Betaferon]...

Reference

  1. Gugliandolo A, et al. A multicentric pharmacovigilance study: Collection and analysis of adverse drug reactions in relapsing-remitting multiple sclerosis patients. Therapeutics and Clinical Risk Management 14: 1765-1788, 26 Sep 2018. Available from: URL: http://doi.org/10.2147/TCRM.S174864 - Italy

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations